# SDR SWAA2021060367478

- Difficulty date: April 28, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / MADE NEW FLOOR ACCESS PANEL 140CF AT AFT CARGO COMPARTMENT IAW DWG # 453A2610-1 SHEET 009 AND SHEET 010 REV 'E' MATERIAL USED 2024T3 0.080' INCH PO 2021149583 AND B737-700 SRM 51-40-05 AND 51-40-08
